# SDR FDEA201606011777

- Difficulty date: June 1, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 50,512 hours, 25,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612519202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME 14, -Y953, FLOOR SUPPORT CRACKED.  REPAIRED THE SUPPORT AT MAIN DECK FRAME 11-FRAME 14, Y953 IAW SRM 53-12-15-201, FIG 207.  THE REPAIR WAS CATEGORY B, THE INSPECTION THRESHOLD WAS 51000FC/89000FH AFTER REPAIR EMBODIMENT, THE SUBSEQUENT INSPECTION INTERVAL AND METHOD WERE TBD.  MAJOR REPAIR IAW GMM6-2-100.
